MAUDE Adverse Event Report: COVIDIEN HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HT70PM-WW-NA
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: the medtronic service engineer (se) inspected the ventilator.The se retrieved the ventilator logs and tried testing the ventilator on a test lung.Within minutes the ventilator shut down.The se opened the ventilator and found that the pump was damaged.Once the pump was replaced, the ventilator passed all testing per manufacturer specification and was returned to the customer.If the replaced part is returned for failure investigation, a supplemental medwatch report with the findings will be submitted once the investigation is complete.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that, while in use on a patient, an ht70 ventilator "generated a system failure" and stopped ventilating.The patient was removed from the ventilator and placed on an alternate ventilator with no harm or injury.

Brand Name
HT70 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
michael collins rd mervue
galway,ie
MDR Report Key9372548
Report Number8020893-2019-00223
Device Sequence Number14213835
Product Code CBK
UDI-Device Identifier10884521542266
UDI-Public10884521542266
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K111146
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT70PM-WW-NA
Device Catalogue NumberHT70PM-WW-NA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2019
Initial Report FDA Received Date11/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1